I have asked one of our nurses at Breast Cancer Care about this and she says that headaches are a common side effect while on chemotherapy. If they persist then it might be worth contacting your medical team for further advice.
I've had 4 out of 6 taxotere and after a few weeks developed a headache which is there every day. Sorry, probably not what you want to hear seeing as you're about to start taxotere, but then again everyone reacts to all these things differently, so here's hoping your own headache eases off when you finish FEC.
I had migraine-like symptoms of varying severity after all 4 FEC's - FEC 2 being the worst - it was horrible
as a result I was dreading TAX - which I thought HAD to be worse
in fact it was far better - apart from feeling very ill around days 8-10
good luck - you may have a pleasant surprise like I did
thanks Jackie, are you having all FEC how many more have you got to go, i start another type on thursday TAX im dreading that hopefully its a means to an end.
I had four rounds of FEC and had horrible headaches everytime even though I was definately not dehydrated - I was drinking enough water to satisfy an elephant !!! I think its a combination of getting stressed before each treatment and also the mixture of drugs in your system. After the first round I felt like I had been out on a "good drinking session" - felt like I was drunk so I suppose a headache is going to follow !!
Don't be worried about being neurotic - we have reason to be concerned about every little ache, pain and discomfort, we are entitled to feel like that. Take care and try some supersonic painkillers to break the headache - or maybe a glass of wine ?
Cazzb, i have had this headache at the side of my head just a dull ache. im due to start my 4 th chemo on thursday 13th nov do you think this is part of the chemo,
PS i suppose im just neurotic Marysia x
hi I had 2nd Fec 4th Nov and have had a headache everyday. Not a really bad one but there nenetheless. Will try the water as don't want to take too many tablets. x
I did have a few that weren't too bad. Generally if I hadn't drunk enough water. Try sipping at a pint of warmish water (apparently it gets absorbed easier!) and see if that helps a bit.